# SDR SWAA2018041621190

- Difficulty date: March 28, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE ANGLE STIFFENER CRACKED AT BS 663 BOTH LOWER INBOARD AND OUTBOARD FASTENER HOLES.  R&R ANGLE IAW SRM & DWG.
